# SDR JJBA20230927045

- Difficulty date: September 13, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HORIZONTAL OVERHEAD PANEL FOUND CRACKED AROUND HANDLE. 2 REPAIR DOUBLERS ON LH & RH FWD FUSE 2 WINDOW FLIGHT COMPARTMENT OVERHEAD PANEL HORIZONTAL RIB
